# SDR A6WA200840115

- Difficulty date: February 16, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT INTERCOSTAL FS 484 RBL 27 AND 36, OUTBOARD AND INBOARD ANGLE CRACK.  INTERCOSTAL REPAIRED IAW SRM 51-42-21 AND REO 601R-53-41-059 REV A.  (M)
